MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; REGULATOR,SUCTION,C/I,NPT TRAP B,DISS HT

MEDLINE INDUSTRIES, LP MEDLINE; REGULATOR,SUCTION,C/I,NPT TRAP B,DISS HT
Catalog Number RTACIVDH
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device will not power on.
 
Additional Manufacturer Narrative
It was reported that the device will not power on.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,C/I,NPT TRAP B,DISS HT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093-2753
MDR Report Key25565876
Report Number1417592-2026-02680
Device Sequence Number10077203
Product Code KDP
UDI-Device Identifier10193489080551
UDI-Public10193489080551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIVDH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown